Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Binghamton, NY

July 7, 2014Broome County, Chenango County, Cortland County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2014, 3:51 PM EDT for Broome County, Chenango County, Cortland County, New York. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 3:51 PM EDT (19:51 UTC)
Expired
Jul 7, 2014, 4:45 PM EDT
In force
54 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Chenango County, NY, Cortland County, NY

The radar

The Binghamton radar (KBGM), 34 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:01 PM EDTTSTM WND DMGKillawog, NYMANY TREES DOWN INCLUDING ON CARS... POWER LINES... STORAGE SHED. ALSO IN TOWN OF LISLE. DAMAGE REPORTS FROM 401 PM TO 417 PM.
Jul 7, 4:38 PM EDTTSTM WND DMGOxford, NYTREES AND WIRES DOWN
Jul 7, 4:41 PM EDTTSTM WND DMGOxford, NYREPORTS OF TREES AND WIRES DOWN. LARGE TREE DOWN ON A CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS51 KBGM 071951
SVRBGM
NYC007-017-023-072045-
/O.NEW.KBGM.SV.W.0076.140707T1951Z-140707T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
351 PM EDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  CHENANGO COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...

* UNTIL 445 PM EDT.

* AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARATHON...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLET BY 404 PM EDT...
  SMITHVILLE FLATS BY 410 PM EDT...
  MC DONOUGH BY 416 PM EDT...
  OXFORD BY 428 PM EDT...
  NORWICH BY 436 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4248 7540 4242 7538 4241 7538 4239 7540
      4234 7540 4232 7542 4227 7608 4228 7610
      4231 7610 4241 7613 4241 7619 4254 7626
      4273 7550 4255 7537
TIME...MOT...LOC 1951Z 257DEG 33KT 4241 7605

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 7, 3:04 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
304 PM EDT MON JUL 7 2014

.SYNOPSIS...
A SERIES OF FRONTAL BOUNDARIES WILL PASS THROUGH THE AREA THROUGH
TUESDAY. THESE FEATURES WILL BRING THUNDERSTORMS PRIMARILY DURING
THE AFTERNOON AND EVENING HOURS...SOME OF WHICH COULD BE SEVERE
WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. COOLER AND DRIER
WEATHER IS LIKELY ON WEDNESDAY AFTER A COLD FRONT MOVES THROUGH
THE REGION.

&&

.NEAR TERM /THROUGH TUESDAY/...
300 PM UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 397 HAS NOW BEEN ISSUED FOR THE
ENTIRE AREA THROUGH 10 PM. PRIMARY THREAT IS FOR SCATTERED
DAMAGING WINDS OF 60-70 MPH WITH SEVERE CELLS...BUT A LARGE HAIL
AND EVEN AN ISOLATED TORNADO CANNOT BE RULED OUT.

ELEVATED INSTABILITY THUS FAR HAD BEEN REALIZED AS BANDS OF
SHOWERS/EMBEDDED THUNDER SWEEPING ACROSS PORTIONS OF CENTRAL NY.
EXTENSIVE CLOUDS FROM THESE FEATURES LIMITED INSTABILITY...AND
SKEWED ZONE OF MOST LIKELY ACTIVITY FARTHER SOUTHEAST COMPARED TO
PREVIOUS FORECASTS...MORE TOWARDS TWIN TIERS AND ESPECIALLY POINTS
SOUTH WHERE DIURNAL WARMING IS MORE ABLE TO OCCUR. THAT BEING
SAID...STRONGLY SHEARED ENVIRONMENT CONTINUES TO SUGGEST SEVERE
WEATHER POTENTIAL FOR THE NEW ACTIVITY THAT DOES MANAGE TO
DEVELOP...BUT CAPE LOOKS LIKELY TO BE LIMITED TO LESS THAN 1000
J/KG IN THE NORTHERN ZONES. OUR LOCAL SEVERE WEATHER ANALOG
TOOL...COMPARING CONDITIONS TO PAST EVENTS...NOW RETURNS JUST A
HANDFUL OF SPORADIC DAMAGING WIND EVENTS WHEN LIMITING CAPE TO
LESS THAN 1000 J/KG...YET MORE SIGNIFICANT EVENTS IF PUTTING CAPE
ABOVE 1000 J/KG...WHICH IS REASONABLE FOR WHAT MAY BE REALIZED
TWIN TIERS SOUTHWARD.

GIVEN THE ENVIRONMENT...ESPECIALLY IN TERMS OF 0-1KM HELICITY IN
THE 100-150 M2/S2 RANGE...ANY NEWLY DEVELOPING CELL WILL HAVE TO BE
WATCHED CLOSELY. COVERAGE OF SUCH CELLS WILL PROBABLY BE MORE
LIMITED IN THE NORTHWESTERN ZONES COMPARED TO PRIOR THINKING...BUT
CENTRAL TO SOUTHEAST ZONES WILL STILL HAVE A GOOD AMOUNT OF
COVERAGE.

PRECIPITABLE WATER POOLING TO NEARLY AN INCH-AND-THREE-QUARTERS
CONTINUES TO SUPPORT LOCALLY HEAVY RAIN POTENTIAL...AND MESO-BETA
ELEMENT VECTORS SUGGEST SOME POSSIBILITY OF BACK-BUILDING AS
ORIENTATION OF CONVECTIVE LINES BECOMES NEARLY PARALLEL TO THE
INCREASING...AND MOIST...SOUTHWEST LOW LEVEL JET. EVOLUTION WILL
MONITORED CLOSELY...BUT ACTUAL FLASH FLOOD PROBLEMS WHILE POSSIBLE
ALSO APPEARS LIKE THEY WILL BE VERY ISOLATED IN NATURE. WHAT FALLS
THIS AFTERNOON-EVENING HOWEVER WILL PLAY A ROLE INTO SENSITIVITY
TO ADDITIONAL RAINFALL ON TUESDAY.

SPEAKING OF TUESDAY...A NEW ROUND OF THUNDERSTORMS IS EXPECTED
WITH A DEEPER SHEAR ENVIRONMENT ALONG WITH BETTER FORCING COMPARED
TO TODAY AS COLD FRONT APPROACHES. WHOLE AREA IS ALREADY OUTLOOKED
AS SLIGHT RISK BY SPC DAY TWO OUTLOOK. IF INSTABILITY CAN BE
REALIZED...IT IS POSSIBLE THAT OUR RISK COULD BE
UPGRADED...BECAUSE AMOUNT OF SHEAR AND STRONGER FORCING. THE
TIMING SHOULD BE LATER COMPARED TO ACTIVITY TODAY...MAINLY LATE
AFTERNOON THROUGH EVENING. FLASH FLOOD POTENTIAL TUESDAY MAY ALSO
BECOME MORE A CONCERN BECAUSE OF SOILS BEING PRIMED BY INITIAL
RAINFALL THIS AFTERNOON-EVENING...AND WITH VERY MOIST PRECIPITABLE
WATER VALUES...APPROACHING 2 INCHES.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
TUESDAY EVENING INTO THE OVERNIGHT A STRG UPPER LEVEL WAVE AND
ASSCTD FRNT WILL PUSH THRU NY AND PA. ANY THUNDERSTORM ACVTY OR
MCS COMPLEXES WILL BE MOVING EAST ACRS THE REGION OR BE E OF THE
REGION DURING THIS TIME FRAME. HAVE POPS IN THE GRIDS THAT
GRADUALLY TAPER DOWN. BY 09Z-12Z WED...UPPER LEVEL PV LOVE PUSHES
THRU WITH RESIDUAL MOISTURE LEFT IN THE LL/S...HENCE I STILL HAVE
SLGHT CHC POPS LINGERING ERLY WED AM.

DURING THE DAY WEDNESDAY...ANOTHER DEEPER PV CORE PRESSES EAST
INTO THE ERN LAKES WED PM AND AS A RESULT NY AND PA FALLS UNDER STRG CAA
AT 500 MB. THIS WILL OCCUR ABV SOME RESIDUAL LL MOISTURE LEADING
TO SOME CAPE WITH THE AFTERNOON INSOLATION. THE 12Z GFS...12Z NAM AND 00Z
EURO ALL HAVE SOME POPCORN LIKE SHRA AND ISLD TSRA AS PER MODEL
SOUNDINGS FORMING WITH THE AFTERNOON HEATING. THE ACVTY WILL BE
SCT IN NATURE SO CHC POPS ARE IN STORE.

FOR WED NGT/THURSDAY...SFC HIGH PRESSURE BUILDS ACRS THE ERN LAKES
TO NY AND UPR LVL TROF SHEARS OUT UNDERNEATH DEEPER UPPER LEVEL
LOW ACRS ERN CANADA. THERE SHUD BE ENUF SUBSC TO SQUASH ANY
THREAT FOR SHRA BY LATER WED NGT INTO THURSDAY. WILL TAPER DOWN
POPS FOR SHRA WED EVE...AND HAVE NO POPS FOR THU.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
FOLLOWED WPC GUIDC WITH TWEAKS MADE TO COLLABORATE WITH OUR
NEIGHBORING WFO/S. BASIC PATTERN IS HIGH PRESSURE COVERS THE
REGION THRU FRI NGT. THIS HIGH WILL SHIFT OFF THE EAST COAST FOR
THE WEEKEND WITH A RETURN FLOW INCREASING MOISTURE AND INSTABILITY
IN TIME. NEXT UPPER LEVEL WAVE AND ASSTDC SFC WAVE WILL BRING CHC
FOR SHRA/TSRA BY SUNDAY BUT THERE IS SOME DIVERGENCE IN THE MODEL
SOLTNS AS TO TIMING. FOR NOW HAVE SLGHT CHC SAT INCREASING TO CHC
FOR SHRA/TSRA BY SUN.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
18Z UPDATE...
MAINLY VFR WITH SW WINDS ROUGHLY 10G20KT...BUT BRIEF RESTRICTIONS
POSSIBLE FROM SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH EARLY
EVENING...AS NOTED VIA TEMPO GROUPS. SEE INDIVIDUAL TAFS FOR
SPECIFICS ON TIMING FOR EACH TERMINAL. ANY TERMINAL TAKING DIRECT
HIT FROM ONE OF THE CELLS COULD HAVE STRONG GUSTS GREATER THAN 25
KTS...PRIMARILY FROM SW OR W DIRECTION. WITH EARLIER SHOWERS AND
EMBEDDED THUNDER HAVING ALREADY GONE THROUGH KSYR-KRME...THERE
WILL PROBABLY NO LONGER BE ENOUGH INSTABILITY THERE TO SUPPORT
ADDITIONAL TSRA THIS AFTERNOON-EVENING...BUT THINGS WILL STILL
NEED TO BE MONITORED CLOSELY. WINDS BECOME LIGHT TONIGHT ALONG
WITH DISSIPATION OF SHRA/TSRA...BUT VALLEY FOG AND/OR MVFR CIG
POSSIBLE FOR SEVERAL TERMINALS. WINDS AGAIN PICKING UP OUT OF THE
SW TUESDAY...BUT CHANCES FOR TSRA WILL BE MAINLY AFTER 18Z.

OUTLOOK...

LATE TUE THROUGH WED..VFR MAJORITY OF THE TIME...BUT RESTRICTIONS
MAY OCCUR FROM SCT SHRA/TSRA ESPECIALLY AFTN-EVE HRS.

THU-FRI-SAT...MAINLY VFR...EXCEPT PREDAWN VALLEY FOG KELM.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...DJN
LONG TERM...DJN
AVIATION...MDP
Hazardous weather outlook, Jul 7, 2:47 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
247 PM EDT MON JUL 7 2014

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-081900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
247 PM EDT MON JUL 7 2014

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY TUESDAY
AFTERNOON AND EVENING. ONCE AGAIN THERE WILL BE THE POTENTIAL FOR
SOME OF THE STORMS TO PRODUCE DAMAGING WINDS, LARGE HAIL AND HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Special weather statement, Jul 7, 3:22 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
322 PM EDT MON JUL 7 2014

NYZ025-044-055-056-072000-
BROOME NY-CORTLAND NY-TIOGA NY-TOMPKINS NY-
322 PM EDT MON JUL 7 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHERN TIOGA...FAR NORTHERN
BROOME...SOUTHERN CORTLAND AND SOUTHERN TOMPKINS COUNTIES...

* AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  NEWFIELD...AND MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROBERT H. TREMAN STATE PARK AND WEST DANBY AT 330 PM EDT...
  DANBY AND SOUTH HILL AT 335 PM EDT...
  BROOKTONDALE AND WEST SLATERVILLE AT 340 PM EDT...
  SLATERVILLE SPGS AT 345 PM EDT...
  CAROLINE AND SPEEDVILLE AT 350 PM EDT...
  HARFORD AND RICHFORD AT 355 PM EDT...
  HUNTS CORNERS AND LAPEER AT 400 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4244 7668 4256 7588 4230 7585 4226 7653
      4228 7654 4229 7669

MLJ
Special weather statement, Jul 7, 3:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT MON JUL 7 2014

NYZ062-072015-
SULLIVAN NY-
338 PM EDT MON JUL 7 2014

...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SULLIVAN COUNTY...

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR HAVEN...
  AND MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WURTSBORO AND HIGHVIEW AT 345 PM EDT...
  PHILLIPSPORT AT 350 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4156 7443 4150 7448 4149 7457 4149 7465
      4160 7473 4171 7450 4164 7439 4159 7436

MLJ
Special weather statement, Jul 7, 3:39 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT MON JUL 7 2014

NYZ022-023-025-072045-
SCHUYLER NY-STEUBEN NY-TOMPKINS NY-
339 PM EDT MON JUL 7 2014

...STRONG THUNDERSTORM WILL AFFECT CENTRAL STEUBEN...SCHUYLER AND
TOMPKINS COUNTIES...

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR RHEIMS...AND MOVING EAST
  AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BRADFORD AT 345 PM EDT...
  TYRONE AT 350 PM EDT...
  TOWNSEND AT 355 PM EDT...
  WATKINS GLEN STATE PARK AT 400 PM EDT...
  SMITH VALLEY AT 410 PM EDT...
  MECKLENBURG AT 415 PM EDT...
  ENFIELD AT 420 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4249 7702 4248 7699 4246 7698 4246 7691
      4247 7689 4250 7690 4259 7626 4241 7625
      4240 7629 4238 7630 4237 7624 4234 7624
      4232 7625 4226 7732 4244 7736

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:22 PM EDTSpecial Weather StatementBGMTompkins38 min
Jul 7, 3:38 PM EDTSpecial Weather StatementBGMSullivan37 min
Jul 7, 3:39 PM EDTSpecial Weather StatementBGMSchuyler, Tompkins66 min
Jul 7, 4:25 PM EDTFlash Flood WatchBGMSullivan4 hr
Jul 7, 4:35 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins55 min
Jul 7, 4:39 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Otsego66 min
Jul 7, 5:15 PM EDTSevere Thunderstorm WarningBGMDelaware45 min
Jul 7, 5:47 PM EDTSevere Thunderstorm WarningBGMSullivan58 min
Jul 7, 7:39 PM EDTSpecial Weather StatementBGMChemung, Tioga51 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.